SALE
Combogesic - Acetaminophen 325 mg + Ibuprofen 97.5 mg (30 tablets)

Combogesic - Acetaminophen 325 mg + Ibuprofen 97.5 mg (30 tablets)

• SKU: 9133900127

$17.09 $18.99 Save 10%

In stock

Select option(s)

Product Details

  • Two trusted ingredients in one tablet
  • For acute pain, including headaches, muscle pains, strains, dental pain and fever.
  • Double action for fast pain relief
Shipping & Returns
  • Free in-store pickup
  • Insurance friendly
  • Expert pharmacist advice

Available in-store at Fairmont Pharmacy (West Broadway). Expert advice when you need it.

Our locations

Map of all our pharmacy locations